Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Bad stomach pains and nausea, took a bottle of naproxen. Harmful ?

Hi, my 11 year old daughter was having really bad stomach pains and nausea , and she got into a bottle of naproxen . I believe it was 500mg... I m not sure. It was my Husband s, we are on vacation so he had some in a baggie. She watched me get a few tylenol out of a different bag for myself before, and probably thought it was the same thing. She is about 4 5, and weighs 105lb. Will she be ok? She s sleeping right now, should we just watch her?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Stomach aches and nausea on vacation may be due to many reasons. It may be due to improper diet.
Sudden change in diet schedule etc.
Naproxen is an pain killer and antiinflammatory drug.
If your child's pain is like cramps she may need a anti-spasmodic drugs like dicyclomine or buscopan, if it is of burning sensation she may need a pantaprazole etc.
Her pain is not associated with any vomiting and diarrhea, so probably she would be fine with the pain killer.
Ask her to get plenty of fluids. If the pain is still presistent get her to a physician.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor